Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 23, 2011, 6:53 PM EDT for 4 states. It was in force for 112 min. 36 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 6:53 PM EDT (22:53 UTC)
- Expired
- Mar 23, 2011, 8:45 PM EDT
- In force
- 112 min
- Issued by
- NWS Philadelphia/Mount Holly
All 35 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Union County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 74 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 6:54 PM EDT | HAIL 0.25 | Blairstown, NJ | |
| Mar 23, 6:56 PM EDT | HAIL 0.5 | Mertztown, PA | |
| Mar 23, 6:58 PM EDT | HAIL 0.25 | Stroudsburg, PA | |
| Mar 23, 7:01 PM EDT | HAIL 0.25 | Hamburg, PA | |
| Mar 23, 7:02 PM EDT | HAIL 0.25 | Sinking Spring, PA | |
| Mar 23, 7:03 PM EDT | HAIL 0.25 | Mount Olive, NJ | |
| Mar 23, 7:13 PM EDT | HAIL 0.25 | Whitehouse Station, NJ | |
| Mar 23, 7:18 PM EDT | HAIL 0.25 | 1 Nne Reading, PA | |
| Mar 23, 7:19 PM EDT | HAIL 0.25 | Allentown, PA | |
| Mar 23, 7:19 PM EDT | HAIL 0.25 | Elkton, MD | |
| Mar 23, 7:23 PM EDT | HAIL 0.25 | Flemington, NJ | |
| Mar 23, 7:24 PM EDT | HAIL 0.25 | Elkton, MD | |
| Mar 23, 7:24 PM EDT | HAIL 0.25 | Pigeon Run, DE | |
| Mar 23, 7:30 PM EDT | HAIL 0.25 | Earleville, MD | |
| Mar 23, 7:30 PM EDT | HAIL 0.25 | Springtown, PA | |
| Mar 23, 7:43 PM EDT | HAIL 0.25 | Royersford, PA | |
| Mar 23, 7:48 PM EDT | HAIL 0.25 | Ambler, PA | |
| Mar 23, 7:55 PM EDT | HAIL 0.25 | Malaga, NJ | |
| Mar 23, 7:56 PM EDT | HAIL 0.5 | Folsom, NJ | |
| Mar 23, 8:09 PM EDT | HAIL 0.25 | Plainsboro, NJ | |
| Mar 23, 8:15 PM EDT | HAIL 0.25 | Highland Park, NJ | |
| Mar 23, 8:18 PM EDT | HAIL 0.25 | Hopewell, NJ | |
| Mar 23, 8:19 PM EDT | HAIL 0.25 | Harleysville, PA | |
| Mar 23, 8:19 PM EDT | HAIL 0.25 | Smyrna, DE | |
| Mar 23, 8:19 PM EDT | HAIL 0.25 | Westampton Twp, NJ | |
| Mar 23, 8:22 PM EDT | HAIL 0.25 | Millville, NJ | |
| Mar 23, 8:22 PM EDT | HAIL 0.25 | Newport, NJ | |
| Mar 23, 8:24 PM EDT | HAIL 0.25 | Old Bridge, NJ | |
| Mar 23, 8:27 PM EDT | HAIL 0.25 | Columbus, NJ | |
| Mar 23, 8:34 PM EDT | HAIL 0.25 | Franklin Twp, NJ | |
| Mar 23, 8:38 PM EDT | HAIL 0.25 | Eldora, NJ | |
| Mar 23, 8:41 PM EDT | HAIL 0.25 | New Brunswick, NJ | |
| Mar 23, 8:41 PM EDT | HAIL 0.25 | Somerville, NJ | |
| Mar 23, 8:42 PM EDT | HAIL 0.5 | Slatington, PA | |
| Mar 23, 8:43 PM EDT | HAIL 0.25 | Hopatcong Heights, NJ | |
| Mar 23, 8:55 PM EDT | HAIL 0.25 | Oak Orchard, DE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 746 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WWUS81 KPHI 232253
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT WED MAR 23 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-240045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNE'S MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
653 PM EDT WED MAR 23 2011
ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE REGION OVER THE NEXT FEW
HOURS. PEA TO DIME SIZED HAIL AND CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH ANY OF THESE THUNDERSTORMS.
LAT...LON 3845 7564 3846 7570 3876 7640 3877 7640
3875 7635 4014 7590 4050 7644 4123 7554
4109 7501 4135 7468 4041 7399 4047 7399
4046 7398 4043 7396 3978 7408 3892 7495
3951 7553 3958 7554 3958 7556 3846 7503
$$
FORECASTER: NIERENBERGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 23, 3:35 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Mar 23, 3:35 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT WED MAR 23 2011
.SYNOPSIS...
A LOW PRESSURE SYSTEM ACROSS THE UPPER OHIO VALLEY WILL MOVE
EASTWARD TONIGHT AND THEN OFF THE EAST COAST BY THURSDAY MORNING.
HIGH PRESSURE WILL BUILD ACROSS THE AREA THROUGH THE EARLY PART OF
THE WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE SOUTH OF THE AREA
THIS WEEKEND...BUT ITS EFFECTS ON OUR WEATHER ARE EXPECTED TO BE
MINIMAL AT THIS TIME.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE MOST NORTHERN EXTENT OF THE WARM AIR AND RAIN/SNOW LINE WILL
OCCUR LATE THIS AFTERNOON AND EARLY EVENING BEFORE THE LOW PASSES
EAST OF THE REGION. THE ADDITIONAL WRAP-AROUND QPF AND THE COLD
TEMPERATURES NORTH...LEAD ME TO CONTINUE THE WARNING FOR THE SRN
POCONOS AND NRN NJ. THE WARNINGS HAVE ALREADY VERIFIED IN SOME
AREAS...SO THE ADDITIONAL SNOW TONIGHT WILL JUST ADD TO THE
TOTALS. THE LATEST SNOWFALL REPORTS ARE AVAILABLE IN OUR LATEST
PUBLIC INFORMATION STATEMENT.
THE PRECIPITATION APPROACHING FROM THE WEST ATTM LOOKS SHOWERY
IN NATURE...AND EARLIER OVER WRN PA THIS ACTIVITY HAD SOME
LIGHTNING ASSD WITH IT. I DO NOT EXPECT ANY THUNDER ACROSS THE
PA/NJ AREAS ATTM. I HAVE INCLUDED A CHC OF THUNDER ACROSS MD/DE
WHERE SPC HAS EARLIER ISSUED A SLGT CHC. THE ACTIVITY OVER OHIO
MAY REACH THE DELMARVA IN A MUCH WEAKER CONDITION AFTER DARK.
A BLEND OF MOS TEMPS WERE USED OVERNIGHT AND WERE NOT TOO
DIFFERENT FROM WHAT WAS IN THERE EARLIER.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
ANY LINGERING SNOWS/RAINS THURSDAY MORNING ACROSS THE NRN AND
CENTRAL AREAS WILL END AS THE WARP-AROUND MOISTURE FROM THE LOW
WILL BE HEADING EAST DURING THE DAY. MUCH OF THE DAY WILL BE
CLOUDY AND BREEZY.
A DRY WEATHER FCST FROM THURSDAY NIGHT INTO SATURDAY WITH A HUGE
HIGH PRESSURE SYSTEM BUILDING DOWN FROM THE NORTH. TEMPERATURES
WILL AVERAGE BELOW NORMAL THROUGH THE PERIOD WITH MOSTLY SUNNY
DAYS AND FAIR COLD NIGHTS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THERE IS NOT A LOT OF MODEL-TO-MODEL OR RUN-TO-RUN AGREEMENT OVER
THE LONG TERM, AND SO THE FORECAST IS LOW CONFIDENCE. IT RELIES ON A
BLEND OF THE 12Z GEFS AND THE 00Z AND 12Z ECMWF, AND FOR THE TIME
BEING IT GENERALLY FOCUSES MORE ON STRONG HIGH PRESSURE RIDGING DOWN
FROM CANADA THAN LOW PRESSURE SYSTEMS ADVANCING FROM THE WEST IN
SPLIT MID LEVEL FLOW.
WE START WITH CANADIAN SURFACE HIGH PRESSURE RIDGING DOWN INTO OUR
AREA WHILE ENERGY MOVING ALONG THE BAROCLINIC ZONE TO THE SOUTH
PUSHES LOW PRESSURE ACROSS THE SOUTHEASTERN U.S. DETERMINISTIC
MODELS DON'T AGREE WELL HERE ON THE NORTHERN EXTENT OF THE
PRECIPITATION SHIELD, SO WE CARRY ONLY LOW CHANCE POPS THAT ARE
HIGHEST SOUTH. THIS IS MOST CONSISTENT WITH THE 00Z AND 12Z ECMWF.
THE FIRST PART OF THE NEW WEEK STILL LOOKS DRY WITH THE CANADIAN
HIGH OVER THE AREA, AND THEN DIVERGENCE AGAIN OCCURS ON HANDLING OF
ENERGY CROSSING THE NATION AND MOVING INTO THE EASTERN CONUS. THE
00Z ECMWF WAS GIVING US A SURFACE LOW MOVING OFF THE MID ATLANTIC
COAST CENTERED AROUND TUESDAY, BUT THE 12Z ECMWF IS WEAKER AND
FURTHER SOUTH WITH THIS SYSTEM. AGAIN, WE CARRY ONLY LOW CHANCE POPS
THAT ARE HIGHEST SOUTH.
SINCE WE REMAIN ON THE NORTHERN SIDE OF THE COLD AIR THROUGH THE
FORECAST, TEMPERATURES ARE FORECAST TO BE BELOW NORMAL. IF WE
COULD MANAGE TO BRING PRECIPITATION FURTHER NORTH DURING THIS
PERIOD, SNOW WOULD AGAIN BECOME A POSSIBILITY AS ONE MOVES NORTH
THROUGH THE FORECAST AREA.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
AN EAST WIND AROUND 8 TO 10 KNOTS WILL CONTINUE THROUGH THE BALANCE
OF THE AFTERNOON. AMPLE LOW LEVEL MOISTURE WILL KEEP CEILING VALUES
MOSTLY IN THE 500 TO 1000 FOOT RANGE. THE VISIBILITY WILL VARY AS
AREAS OF RAIN FROM THE WEST WORK THEIR WAY THROUGH OUR REGION.
FOR THIS EVENING, A FEW PATCHES OF MODERATE RAIN ARE ANTICIPATED.
CEILING HEIGHTS SHOULD LOWER EVEN FURTHER. THE WIND WILL BACK TO THE
NORTHEAST. AS COLD AIR BEGINS TO BE DRAWN BACK INTO OUR REGION, THE
RAIN SHOULD CHANGE TO SNOW AT KABE.
DURING THE OVERNIGHT PERIOD, LOW CONDITIONS WILL CONTINUE. THE COLD
AIR WILL BUILD SOUTHWARD WITH THE RAIN CHANGING TO SNOW AT KRDG AND
KTTN. BY DAYBREAK, A FEW SNOW FLAKES ARE ALSO POSSIBLE AT KPNE, KPHL
AND KILG.
FOR THURSDAY, THE DAY WILL BEGIN WITH IFR CEILINGS. THE
PRECIPITATION SHOULD PULL TO OUR EAST DURING THE EARLY MORNING. AS
THE DAY PROGRESSES, CEILINGS WILL LIFT GRADUALLY AND THE VISIBILITY
WILL BE MOSTLY AT P6SM. THE SKY IS FORECAST TO BEGIN CLEARING LATE
IN THE DAY.
.OUTLOOK...
HIGH PRESSURE IS FORECAST TO BUILD DOWN INTO OUR REGION FROM THE
NORTHWEST FOR THE PERIOD FROM THURSDAY NIGHT THROUGH MONDAY WITH
MAINLY DRY WEATHER CONDITIONS ANTICIPATED. THE ONLY CHANCE FOR
PRECIPITATION IS FROM SATURDAY NIGHT INTO SUNDAY AS WEAK LOW
PRESSURE PASSES TO OUR SOUTH.
&&
.MARINE...
LOW PRESSURE, LOCATED OVER THE OHIO RIVER VALLEY THIS AFTERNOON,
WILL SLIDE TO THE EAST. THE LOW IS EXPECTED TO PASS OFF THE DELMARVA
COAST EARLY TONIGHT. THE SYSTEM IS FORECAST TO INTENSIFY ON THURSDAY
AS IT MOVES OUT TO SEA.
WAVES ON OUR OCEAN WATERS ARE EXPECTED TO BUILD AROUND 5 FEET FOR
TONIGHT AND THEY SHOULD REMAIN IN THE 5 TO 6 FOOT RANGE FOR THURSDAY
INTO PART OF FRIDAY. AS A RESULT, WE HAVE EXTENDED THE SMALL CRAFT
ADVISORY FOR OUR OCEAN WATERS UNTIL 600 AM FRIDAY.
WIND GUSTS TO 25 OR EVEN 30 KNOTS ARE POSSIBLE ON OUR OCEAN WATERS
FROM TONIGHT INTO THURSDAY NIGHT, AS THE LOW STRENGTHENS. THE WIND
GUSTS ARE ALSO ANTICIPATED FOR DELAWARE BAY ON THURSDAY. THE SMALL
CRAFT ADVISORY WILL BE LEFT IN PLACE FOR THE BAY FROM 700 AM UNTIL
700 PM THURSDAY.
HIGH PRESSURE FROM THE NORTHWEST IS FORECAST TO BUILD INTO OUR
REGION FOR FRIDAY AND SATURDAY. WIND SPEEDS AND WAVE HEIGHTS WILL
LIKELY REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA AT THAT TIME.
LOW PRESSURE FROM THE WEST IS EXPECTED TO PASS OFF THE MIDDLE
ATLANTIC COAST ON SUNDAY WITH HIGH PRESSURE FROM THE NORTHWEST
REASSERTING ITSELF ON MONDAY. WHILE CONDITIONS SHOULD REMAIN BELOW
SMALL CRAFT ADVISORY CRITERIA FOR SUNDAY, THE SURFACE GRADIENT MAY
TIGHTEN ENOUGH ON MONDAY TO BRING WIND GUSTS NEAR 25 KNOTS.
&&
.TIDES/COASTAL FLOODING...
WE HAVE ISSUED A COASTAL FLOOD ADVISORY FOR THE NEW JERSEY AND
DELAWARE OCEANFRONT AND FOR THE BACK BAYS, AS WELL AS FOR DELAWARE
BAY.
WITH THE MIDDAY HIGH TIDE, DEPARTURES WERE MAINLY IN THE +1.1 TO
+1.3 RANGE. THE WIND IS FORECAST TO BACK TO THE NORTHEAST FOR THIS
EVENING AND DEPARTURES WILL LIKELY INCREASE BY A FEW TENTHS OF A
FOOT. DEPARTURES OF ONLY +0.9 TO +1.1 WILL BE NEEDED DURING THE HIGH
TIDE AROUND MIDNIGHT TO CAUSE MINOR TIDAL FLOODING.
THE COASTAL FLOOD ADVISORY WILL BE IN EFFECT FROM 1100 PM UNTIL 400
AM.
FOR THE HIGH TIDE AROUND MIDDAY ON THURSDAY, THE ASTRONOMICAL TIDE
LEVELS ARE ABOUT A FOOT LOWER THAN THOSE AROUND THE MIDNIGHT HIGH
TIDE. AS A RESULT, WE ARE NOT ANTICIPATING ANY FLOODING AT THAT TIME
AS THE WIND BACKS AROUND TO THE NORTHWEST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL 6 AM EDT THURSDAY FOR PAZ054-055-
062.
NJ...WINTER STORM WARNING UNTIL 6 AM EDT THURSDAY FOR NJZ001-007-
008.
COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 4 AM EDT
THURSDAY FOR NJZ012>014-020>027.
DE...COASTAL FLOOD ADVISORY FROM 11 PM THIS EVENING TO 4 AM EDT
THURSDAY FOR DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM EDT THURSDAY FOR ANZ430-
431.
&&
SYNOPSIS...O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...DELISI
AVIATION...IOVINO
MARINE...IOVINO
TIDES/COASTAL FLOODING...IOVINOHazardous weather outlook, Mar 23, 3:18 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 318 PM EDT WED MAR 23 2011 NJZ001-007-008-PAZ054-055-062-241930- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 318 PM EDT WED MAR 23 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LINGERING SNOW SHOWERS MAY OCCUR THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-PAZ060-061-069-241930- HUNTERDON-SOMERSET-BERKS-LEHIGH-BUCKS- 318 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-020-027-241930- MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 318 PM EDT WED MAR 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-017>019-PAZ067-068-070-071-241930- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY- DELAWARE-PHILADELPHIA- 318 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-021>026-241930- EASTERN MONMOUTH-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 318 PM EDT WED MAR 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016-241930- NEW CASTLE-CECIL-SALEM- 318 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-241930- KENT-INLAND SUSSEX-DELAWARE BEACHES- 318 PM EDT WED MAR 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-241930- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 318 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-241930- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 318 PM EDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-241930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 318 PM EDT WED MAR 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 23, 6:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT WED MAR 23 2011
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-240045-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNE'S MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
653 PM EDT WED MAR 23 2011
ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE REGION OVER THE NEXT FEW
HOURS. PEA TO DIME SIZED HAIL AND CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH ANY OF THESE THUNDERSTORMS.
LAT...LON 3845 7564 3846 7570 3876 7640 3877 7640
3875 7635 4014 7590 4050 7644 4123 7554
4109 7501 4135 7468 4041 7399 4047 7399
4046 7398 4043 7396 3978 7408 3892 7495
3951 7553 3958 7554 3958 7556 3846 7503
FORECASTER: NIERENBERGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:07 AM EDT | Small Craft Advisory | PHI | 57 hr | |
| Mar 23, 2:15 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 18 hr |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Special Weather Statements in Maryland, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.